| Model Number |
MI1210 SYNCHRONY ST |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Codes |
Head Injury (1879); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user's hearing performance with the device is affected.According to the user's parents, the child was hit on the head area beginning of (b)(6) 2025 and afterwards they noticed that the child stopped responding to sounds.There was no redness or swelling at the implant site.There have been no recent changes in health or medications.The user was sent for an implant check by a speech therapist.Re-implantation is being considered.
Event or Problem Description
The user's hearing performance with the device is affected.According to the user_s parents, the child was hit on the head area beginning of (b)(6) 2025 and afterwards they noticed that the child stopped responding to sounds.Re-implantation is being considered.
Additional Manufacturer Narrative
Additional information: based on the received information, a damage to the active electrode due to excessive mechanical stress caused by the reported trauma appears very likely.However, to determine an exact root cause device investigation would be necessary.Re-implantation is considered, but no date has been scheduled yet.
Additional Manufacturer Narrative
Conclusion: the investigation results revealed overload fractures in the active electrode confirming that the device has failed due to an external impact to the active electrode.All the problems given in the recipient report appear to match well with this finding.This is a final report.
Event or Problem Description
The user's hearing performance with the device is affected.According to the user_s parents, the child was hit on the head area beginning of (b)(6) 2025 and afterwards they noticed that the child stopped responding to sounds.The device was explanted.